# SDR SWAA2012112609853

- Difficulty date: November 19, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 89,696 hours, 61,928 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: 66171912
- Condition: Corroded
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT INBOARD TRACK FWD LOWER BOLT IS CORRODED.  REMOVED AND REPLACED BOLT AT LEFT WING NR 3 SLAT I/B TRACK FWD LOWER IAW B 737 AMM 57-54-01.
